Asymptotic behavior of solutions of differential equations with piecewise constant arguments

2008-09-01
The main goal of the work is to obtain sufficient conditions for the asymptotic equivalence of a linear system of ordinary differential equations and a quasilinear system of differential equations with piecewise constant argument.

Citation Formats
M. Akhmet, “Asymptotic behavior of solutions of differential equations with piecewise constant arguments,” APPLIED MATHEMATICS LETTERS, vol. 21, no. 9, pp. 951–956, 2008, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/43244.